Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A speciality theorem for Cohen-Macaulay space curves
HTML articles powered by AMS MathViewer

by Enrico Schlesinger PDF
Trans. Amer. Math. Soc. 351 (1999), 2731-2743 Request permission

Abstract:

We prove a version of the Halphen Speciality Theorem for locally Cohen-Macaulay curves in $\mathbb {P}^3$. To prove the theorem, we strengthen some results of Okonek and Spindler on the spectrum of the ideal sheaf of a curve. As an application, we classify curves $C$ having index of speciality as large as possible once we fix the degree of $C$ and the minimum degree of a surface containing $C$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14H50, 14F05, 14F17
  • Retrieve articles in all journals with MSC (1991): 14H50, 14F05, 14F17
Additional Information
  • Enrico Schlesinger
  • Affiliation: Dipartimento di Matematica, Università di Trento, 38050 Povo (Trento), Italy
  • Email: schlesin@science.unitn.it
  • Received by editor(s): April 20, 1997
  • Published electronically: February 23, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 2731-2743
  • MSC (1991): Primary 14H50, 14F05, 14F17
  • DOI: https://doi.org/10.1090/S0002-9947-99-02435-6
  • MathSciNet review: 1641111